# SDR CA030207007

- Difficulty date: February 6, 2003
- Submitted: March 25, 2003
- Operation: Air carrier
- Make and model: Beech 1900D
- Aircraft time: 10,141 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Part number: 1143800653
- Part serial: 813
- Condition: Failed
- Location: Torque
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

(CAN) AIRCRAFT TAXIED FOR TAKEOFF AND AT APPROX 45 KNOTSTHE CAPTAIN NOTICED THAT THE R/H TORQUE GAUGE WAS NOT RISING. THEY ABORTED TAKEOFF AND RETURNED TO GATE TO DEPLANE PASSENGERS. MAINTENANCE REPLACED THE R/H TORQUE GAUGE AND GROUND TESTED SYSTEM SERVICABLE.
